Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The existence of dual modules


Author: D. D. Anderson
Journal: Proc. Amer. Math. Soc. 55 (1976), 258-260
DOI: https://doi.org/10.1090/S0002-9939-1976-0399067-5
MathSciNet review: 0399067
Full-text PDF Free Access

Abstract | References | Additional Information

Abstract: In this note we show that a Noetherian module has a dual module if and only if it satisfies $ AB{5^{\ast}}$. A connection between completeness and $ AB{5^{\ast}}$ is also established.


References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1976-0399067-5
Keywords: $ AB{5^{\ast}}$, complete module, dual module
Article copyright: © Copyright 1976 American Mathematical Society